The Annals of Mathematical Statistics

On a Measure Problem Arising in the Theory of Non-Parametric Tests

Henry Scheffe

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 3 (1943), 227-233.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731416

Digital Object Identifier
doi:10.1214/aoms/1177731416

Mathematical Reviews number (MathSciNet)
MR8676

Zentralblatt MATH identifier
0060.30202

JSTOR
links.jstor.org

Citation

Scheffe, Henry. On a Measure Problem Arising in the Theory of Non-Parametric Tests. Ann. Math. Statist. 14 (1943), no. 3, 227--233. doi:10.1214/aoms/1177731416. https://projecteuclid.org/euclid.aoms/1177731416


Export citation